# SDR SWAA2022020890965

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND PERIPHERY OF AFT CARGO BAY PANEL 140DF. / FABBED ACB PANEL 140DF FROM 2024T3.C. .071' LOT# 321760-1 LOCATED; DRILLED; TRIMMED AND COUNTERSUNK PER SRM 51-40-08-0G-0; SRM 51-40-05. AND DWG NO. 453A2610. APPLIED PROTECTIVE TREATMENT COATING AND PRIMED PER SRM 51-20-01-0G-0.
